×

zbMATH — the first resource for mathematics

Hyperbolic components of polynomials with a fixed critical point of maximal order. (English) Zbl 1151.37044
The author proves Milnor’s conjectures for complex one-dimensional slices of cubic polynomials with \(0\) is the critical fixed point and generates these results in higher degree. Furthermore, the author describes some important properties of the hyperbolic components and of the Mandelbrot copies sitting in the connected locus.

MSC:
37F10 Dynamics of complex polynomials, rational maps, entire and meromorphic functions; Fatou and Julia sets
37F15 Expanding holomorphic maps; hyperbolicity; structural stability of holomorphic dynamical systems
30D05 Functional equations in the complex plane, iteration and composition of analytic functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI EuDML arXiv
References:
[1] Alhfors L.V., Lectures on Quasi-Conformal Mappings, Wadsworth & Brook/Cole, Advanced Books & Software, Monterey, 1987.
[2] Blanchard P., Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc.11 (1984) 85-141. Zbl0558.58017 MR741725 · Zbl 0558.58017 · doi:10.1090/S0273-0979-1984-15240-6
[3] Branner B., Puzzles and para-puzzles of quadratic and cubic polynomials, Proc. Symp. Appl. Math.49 (1994) 31-69. Zbl0853.58087 MR1315533 · Zbl 0853.58087
[4] Branner B., Hubbard J.H., The iteration of cubic polynomials, Part. 1: The global topology of the parameter space, Acta Math. 160 (1988) 143-206. Zbl0668.30008 MR945011 · Zbl 0668.30008 · doi:10.1007/BF02392275
[5] Douady A., Hubbard J.H., Étude dynamique des polynômes complexes I & II, Publ. Math. d’Orsay (1984) & (1985). Zbl0552.30018 · Zbl 0552.30018
[6] Douady A., Hubbard J.H., On the dynamics of polynomial-like mappings, Ann. Sci. Éc. Norm. Sup.18 (1985) 287-343. Zbl0587.30028 MR816367 · Zbl 0587.30028 · numdam:ASENS_1985_4_18_2_287_0 · eudml:82160
[7] Faught D., Local connectivity in a family of cubic polynomials, Ph.D. Thesis, Cornell University, 1992.
[8] Goldberg L.R., Milnor J., Fixed points of polynomial maps. Part II. Fixed point portraits, Ann. Sci. Éc. Norm. Sup.26 (1993) 51-98. Zbl0771.30028 MR1209913 · Zbl 0771.30028 · numdam:ASENS_1993_4_26_1_51_0 · eudml:82336
[9] Hubbard J.H., Local connectivity of Julia sets and bifurcation loci: three theorems of J.-C. Yoccoz, in: Goldberg L.R., Phillips V.A. (Eds.), Topological Methods in Modern Mathematics, Publish or Perish, 1993, pp. 467-511. Zbl0797.58049 MR1215974 · Zbl 0797.58049
[10] Levin G., Przytycki F., External rays to periodic points, Israel J. Math.94 (1996) 29-57. Zbl0854.30020 MR1394566 · Zbl 0854.30020 · doi:10.1007/BF02762696
[11] Mc Mullen C., The Mandelbrot set is universal, in: Lei Tan (Ed.), The Mandelbrot Set, Theme and Variations, LMS Lecture Note Series, vol. 274, Cambridge U. Press, 2000. Zbl1062.37042 MR1765082 · Zbl 1062.37042
[12] Milnor J., Dynamics in One Complex Variable, Vieweg, 1999, 2nd ed. 2000. Zbl0946.30013 MR1721240 · Zbl 0946.30013
[13] Milnor J., Local connectivity of Julia sets: Expository lectures, in: Lei Tan (Ed.), The Mandelbrot Set, Theme and Variations, LMS Lecture Note Series, vol. 274, Cambridge U. Press, 2000, pp. 67-116. Zbl1107.37305 MR1765085 · Zbl 1107.37305
[14] Milnor J., On cubic polynomial maps with periodic critical point, preprint (1991), to be published dedicated to JHH.
[15] Naĭshul’ V.A., Topological invariants of analytic and area-preserving mappings and their application to analytic differential equations in \({C}^{2}\) and \(C{P}^{2}\), Trans. Moscow Math. Soc.42 (1983) 239-250. Zbl0527.58035 MR656288 · Zbl 0527.58035
[16] Petersen C.L., On the Pommerenke-Levin-Yoccoz inequality, Ergod. Th. & Dynam. Sys.13 (1993) 785-806. Zbl0802.30022 · Zbl 0802.30022
[17] Roesch P., Puzzles de Yoccoz pour les applications à allure rationnelle, L’Enseignement Mathématique45 (1999) 133-168. Zbl0977.37023 MR1703365 · Zbl 0977.37023
[18] Roesch P., Holomorphic motions and puzzles (following M. Shishikura), in: Lei Tan (Ed.), The Mandelbrot Set, Theme and Variations, LMS Lecture Note Series, vol. 274, Cambridge U. Press, 2000, pp. 117-132. Zbl1063.37042 MR1765086 · Zbl 1063.37042
[19] Słodkowski Z., Extensions of holomorphic motions, Ann. Scuola Norm. Sup. Cl. Sci.22 (1995) 185-210. Zbl0835.30012 · Zbl 0835.30012 · numdam:ASNSP_1995_4_22_2_185_0 · eudml:84202
[20] Yoccoz J.-C., Petits diviseurs en dimension 1, Astérisque231 (1995). Zbl0836.30001 · Zbl 0836.30001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.